# SDR DL76P960718

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, F0UND 2 EMERGENCY TRACK LIGHT STRIPS INOP.  MTC FOUND L9028, L9021, L9007, L9010, L9008, L9011, L9022 AND L9030  ALL INOP.  REPLACED BATTERY POWER SUPPLY M9008, OPERATION NOW NORMAL.
